# SDR 00145

- Difficulty date: May 27, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N266TW
- Make and model: Lear 24D
- Aircraft serial: 266
- Aircraft time: 10,281 hours, 8,791 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 16007163
- Part serial: 2908
- Condition: Failed
- Location: Nr 1
- Part time: 10,281 hours, 8,791 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM KOSH THROUGH 6700 FT PILOTS ALTIMETER STOPPED CLIMBING.  AIRCRAFT RETURNED TO POINT OF DEPARTURE FOR MAINTENANCE.  REPLACED CAPTAIN'S ALTIMETER.
